Alert archive / Illinois / Flash Flood Warnings in 2004
Flash Flood Warning 14, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at May 20, 2004, 10:20 PM CDT for 7 counties in Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2004, 10:20 PM CDT (03:20 UTC)
- Expired
- May 21, 2004, 1:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
Counties Cook County, IL, DeKalb County, IL, DuPage County, IL, Kane County, IL, LaSalle County, IL, Lee County, IL, Ogle County, IL
The radar
The Chicago radar (KLOT), 26 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2918 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLOT 210335 CCA
FFWLOT
ILC031-037-043-089-099-103-141-210615-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
1020 PM CDT THU MAY 20 2004
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DE KALB...LA SALLE...LEE AND
OGLE COUNTY IN NORTH CENTRAL ILLINOIS
COOK...DUPAGE...AND KANE COUNTY IN NORTHEAST ILLINOIS
* UNTIL 115 AM CDT
* AT 1020 PM CDT...THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS
LA SALLE COUNTY TO GRAND RIDGE ILLINOIS ILLINOIS. OTHER
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS LEE AND DEKALB COUNTY
ILLINOIS THROUGH 1130 PM CDT. FLOODING STILL CONTINUES IN MANY AREAS
ACROSS DEKALB...COOK AND DUPAGE COUNTIES IN ILLINOIS.
THIS WARNING REPLACES THE FLASH FLOOD WARNING FOR LEE...OGLE...
DEKALB...DUPAGE AND COOK COUNTIES ILLINOIS. THIS WARNING ADDS
LA SALLE COUNTY.
THE WARNING FOR BOONE AND MCHENRY COUNTIES IN ILLINOIS WILL BE
ALLOW TO EXPIRE.
BE ESPECIALLY CAUTIOUS AT NIGHT...AND WATCH FOR FLOODED ROADS.
IF YOU ENCOUNTER A FLOODED ROAD...TURN AROUND AND FIND AN ALTERNATE
ROUTE. A CAR OR SMALL TRUCK INCLUDING SUVS AND PICKUPS CAN BE SWEPT
OFF A ROAD AND INTO A STREAM BY AS LITTLE AS TWO FEET OF WATER.
CAMPERS AND HIKERS SHOULD GET AWAY FROM CREEKS AND SMALL STREAMS AND
MOVE TO HIGHER GROUND.
AGAIN...DEKALB...LA SALLE...LEE...OGLE...COOK AND DUPAGE COUNTIES
ARE IN A FLASH FLOOD WARNING UNTIL 115 AM CDT.
LAT...LON 4202 8772 4175 8758 4175 8865 4113 8861
4114 8913 4201 8918
$$
WILSON
NNNN2 follow-up statements
000
WGUS73 KLOT 210435
FFSLOT
ILC031-037-043-089-099-103-141-210615-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
1135 PM CDT THU MAY 20 2004
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR LEE... OGLE...
DE KALB... LA SALLE... KANE... DUPAGE... AND COOK COUNTIES UNTIL
115 AM CDT...
AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVY RAINS HAVE MOVED OUT OF THE WARNED AREA. HOWEVER...
RADAR ESTIMATED RAINFALL OF UP TO 4 INCHES JUST NORTH OF INTERSTATE
88 IN DEKALB AND KANE COUNTIES. RADAR ESTIMATED BETWEEN 2 AND 3
INCHES OF RAIN ACROSS NORTHERN COOK COUNTY.
ALTHOUGH THE HEAVY RAINS HAVE ENDED...THE HEAVY RAINFALL WILL
CONTINUE TO CAUSE RUNOFF AND PONDING OF WATER AND FLOODING...
ESPECIALLY IN LOW LYING AREAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.
IF YOU ENCOUNTER A FLOODED ROAD...TURN AROUND AND FIND AN ALTERNATE
ROUTE. A CAR OR SMALL TRUCK INCLUDING SUVS AND PICKUPS CAN BE SWEPT
OFF A ROAD AND INTO A STREAM BY AS LITTLE AS TWO FEET OF WATER.
CAMPERS AND HIKERS SHOULD GET AWAY FROM CREEKS AND SMALL STREAMS AND
MOVE TO HIGHER GROUND.
REPORT FLASH FLOODING TO YOUR LOCAL ESDA...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY
TUNED FOR LATER STATEMENTS.
LAT...LON 4213 8864 4214 8779 4175 8760 4174 8866
4117 8865 4119 8919 4162 8916 4164 8956
4219 8964
$$
NNNN000 WGUS73 KLOT 210548 FFSLOT ILC099-210615- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 1248 AM CDT FRI MAY 21 2004 ...FLASH FLOOD WARNING FOR LA SALLE COUNTY HAD BEEN CANCELLED... THE HEAVY RAINFALL AND FLOOD THREAT HAS ENDED ACROSS THE WARNED AREA. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS LA SALLE COUNTY EARLY THIS MORNING...BUT HEAVY RAINFALL IS NOT EXPECTED. LAT...LON 4158 8863 4116 8864 4115 8914 4158 8912 $$ NNNN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at May 20, 6:39 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 20, 6:39 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO IL 639 PM CDT THU MAY 20 2004 .DISCUSSION FOR AFTERNOON GRIDS... MAJOR CONCERNS FOR THIS FORECAST WILL CENTER ON SEVERE WEATHER CHANCES AND HEAVY RAINFALL POTENTIAL. SYNOPTIC SCALE COLD FRONTAL BOUNDARY AT 19Z EXTENDS FROM NORTHERN LAKE MICHIGAN SOUTHWEST INTO EAST CENTRAL IOWA. AXIS OF SURFACE PRESSURE RISES ON ORDER OF 2-4 MB BEHIND THIS BOUNDARY AND SHOULD CONTINUE TO SEE BOUNDARY SAG SOUTHWARD THIS EVENING AND HIGHLY SHEARED NORTHERN STREAM VORT MAX ACROSS FAR SOUTHERN CANADA CONTINUES TO PUSH EAST. ANOTHER VORT MAX WHICH WILL HAVE TO BE WATCHED THIS EVENING IS CURRENTLY LOCATED ACROSS SOUTHWEST IOWA AND THIS WAVE SHOULD CONTINUE TO LIFT NORTHEAST THIS EVENING INTO NORTHWEST ILLINOIS. PLENTY OF ACCAS NOTED IN VIS IMAGERY ACROSS CENTRAL/EASTERN IOWA EXTENDING INTO NORTHWEST ILLINOIS. RUC SOUNDINGS/SPC MESO ANALYSIS/AND SPECIAL 18Z SOUNDING FROM KDVN INDICATING CAP STRENGTH HAS SIGNIFICANTLY WEAKENED BENEATH MID/UPPER LEVEL ELEVATED MIXED LAYER WITH STRONGER CAP REMAINING IN PLACE IN STRONGER MID LEVEL THERMAL RIDGE ACROSS CENTRAL IL. SB CAPES BETWEEN 4000-5000 J/KG ACROSS CWA WITH PLENTY OF DEEP LAYER SHEAR TO WORK WITH. AS SW IOWA WAVE CONTINUES TO LIFT INTO CWA TONIGHT...EXPECT CONTINUED MID LEVEL COOLING AND INITIATION OF THUNDERSTORMS SOMETIME IN THE 21Z-23Z TIME FRAME. SHEAR AND INSTABILITY SUPPORT SEVERE WEATHER TONIGHT...AND HEAVY RAIN ALSO A CONCERN WITH PWATS POOLING UP TO AROUND 1.75 INCHES AHEAD OF MAIN SYNOPTIC BOUNDARY. WILL CONTINUE FLOOD WATCH THROUGH 17Z FRIDAY GIVEN SEVERAL LOCATIONS ACROSS FAR NE IL AT OR ABOVE FLOOD STAGE FROM PREVIOUS HEAVY RAINS. BOUNDARY WILL DROP INTO SOUTHERN PORTIONS OF CWA LATE THIS EVENING...BUT RUC/MESOETA STILL DEPICTING LOW LEVEL WAA ACROSS CWA NORTH OF SURFACE BOUNDARY. ON FRIDAY LOW LEVEL BAROCLINIC ZONE WILL LIFT NORTHWARD INTO SOUTHERN WISCONSIN PUTTING CWA BACK IN WARM SECTOR. TEMPS SHOULD EASILY WARM INTO MID TO UPPER 80S ACROSS SOUTHERN PORTIONS OF CWA. GIVEN UNSTABLE AIR SOUTH OF THIS BOUNDARY WILL RETAIN CHANCE POPS NORTH OF INTERSTATE 88 INTO THE AFTERNOON AS MID LEVEL RIDGE BUILDS BACK INTO CENTRAL ILLINOIS LIMITING CONVECTIVE CHANCES ACROSS SOUTHERN CWA. FOCUS FOR CONVECTIVE ACTIVITY SHOULD REMAIN NORTH OF CWA DURING THE DAY SATURDAY BUT CONVECTIVE CHANCES BEGIN TO INCREASE AGAIN SATURDAY NIGHT INTO SUNDAY AS STRONGER MID LEVEL WAVE IS PROGGED TO EJECT NORTHEAST OUT OF THE CENTRAL PLAINS. SOME INDICATIONS OF POSSIBLE UPPER JET COUPLING BETWEEN NORTHERN/SOUTHERN STREAMS LATE FRIDAY AS THIS MID LEVEL WAVE APPROACHES. WILL KEEP ESF GOING TO MENTION POSSIBILITY OF HEAVY RAIN THROUGH SUNDAY. WEAK COLD FRONT SHOULD PUSH THROUGH CWA MONDAY MORNING BRINGING END TO RAIN CHANCES BEFORE NEXT LOW LEVEL MOISTURE RETURNS LATE MONDAY INTO TUESDAY WITH NEXT MID LEVEL WAVE. WILL KEEP CHANCE FOR TUESDAY AND KEEP MONDAY DRY UNTIL BETTER CONSISTENCY BECOMES ESTABLISHED. TREND TO THURSDAY LOOKS TO BE FOR COOLER TEMPERATURES AS WESTERN CONUS LONGWAVE TROUGH AMPLIFIES BRINGING COOLER AIR BEHIND YET ANOTHER POSSIBLE SHORT WAVE PASSAGE FOR MID WEEK. WILL ALSO KEEP WED/THU DRY FOR NOW. NDM && .AVIATION... FOR 00Z TAFS...COLD FRONT EXTENDS ACROSS FAR SOUTHERN WI... SOUTHWEST INTO SOUTHERN IA THIS EVENING. THUNDERSTORM ACTIVITY MAINLY ALONG COLD FRONT AND EXPECT BEST TIMING 00Z-03Z RFD AND 01Z-05Z CHICAGO AREA TERMINALS. HAVE REMOVED SHOWERS OVERNIGHT AS EXPECT BEST PUSH OF PRECIP TO BE WITH THE FRONT...THOUGH A STRAY SHOWER CAN/T BE RULED OUT. FRONT WILL CONTINUE MOVING SOUTHEAST AND SHOULD BE SOUTH OF MDW/GYY 04Z-05Z OR SO. SW WINDS AROUND 10KTS SHIFT NW WITH FROPA THEN NE BY MIDNIGHT WITH SPEEDS 10-15KTS. LOW CLOUDS OFF LK MI BEHIND FRONT EXPECTED TO PUSH ACROSS NORTHERN IL OVERNIGHT AND EXPECT IFR CIGS THRU SUNRISE GRADUALLY LIFTING TO MVFR DURING THE MORNING AS WARM FRONT PUSHES NORTH DURING THE DAY. && .LOT...WATCHES/WARNINGS/ADVISORIES... IL...FLOOD WATCH ALL IL CWA THROUGH 17Z FRIDAY. IN...FLOOD WATCH ALL IN CWA THROUGH 17Z FRIDAY. LK MI...NONE.
Hazardous weather outlook, May 20, 10:10 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHICAGO IL 1010 PM CDT THU MAY 20 2004 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011- 019-211100- BENTON-BOONE-COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-JASPER- KANE-KANKAKEE-KENDALL-LA SALLE-LAKE-LAKE IN-LEE-LIVINGSTON- MCHENRY-NEWTON-OGLE-PORTER-WILL-WINNEBAGO- 1010 PM CDT THU MAY 20 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...OVERNIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 2 AM CDT ACROSS THE ENTIRE AREA...EXCEPT WINNEBAGO...BOONE...MCHENRY AND LAKE COUNTIES ACROSS NORTHERN ILLINOIS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. THE SEVERE WEATHER THREAT WILL DIMINISH AFTER 2 AM CDT. A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA THROUGH 12 PM CDT ON FRIDAY. HEAVY RAINFALL IS POSSIBLE OVERNIGHT AND FRIDAY MORNING. ISOLATED RAINFALL AMOUNTS UP TO 3 INCHES ARE POSSIBLE WHICH MAY CAUSE LOCALIZED FLOODING. A COLD FRONT WILL CONTINUE MOVING SOUTHEAST ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA OVERNIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD AND ALONG OF THIS FRONT AS THEY MOVE SOUTHEAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AND HEAVY RAIN FRIDAY THROUGH SUNDAY. THE FRONT IS EXPECTED TO MOVE JUST NORTH OF THE AREA BY FRIDAY EVENING ALLOWING FOR A VERY UNSTABLE AIRMASS TO CONTINUE OVER THE REGION. THE AIRMASS COMBINED WITH A SERIES OF UPPER LEVEL DISTURBANCES WILL ALLOW FOR THE THREAT OF THUNDERSTORM ACTIVITY THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED OVERNIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE) LMZ740>746-766-211100- WINTHROP HARBOR TO WILMETTE HARBOR-WILMETTE HARBOR TO NORTHERLY ISLAND-NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-MICHIGAN CITY TO NEW BUFFALO-LAKE MICHIGAN- 1010 PM CDT THU MAY 20 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE...OVERNIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 2 AM CDT. SEVERE THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT WITH DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE WEATHER THREATS. FREQUENT LIGHTNING AND HEAVY RAIN ARE ALSO LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. SOME SEVERE STORMS ARE POSSIBLE ALONG WITH FREQUENT LIGHTNING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)
In the hours before
Local storm report, May 20, 8:56 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
856 PM CDT THU MAY 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0850 PM FLASH FLOOD CHICAGO 41.88N 87.63W
05/20/2004 COOK IL EMERGENCY MNGR
FLOODING UNDER TAXIWAYS AND VIADUCTS AT OHARE.
&&
ASKSpecial weather statement, May 20, 9:09 PM CDT, 1 hour 11 minutes before
ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-ILZ012-ILZ013- ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-ILZ032-ILZ033-ILZ039- 210300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 909 PM CDT THU MAY 20 2004 ILZ003>006-210300- THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED A PORTION OF SEVERE THUNDERSTORM WATCH 222. COUNTIES CLEARED INCLUDE: IN ILLINOIS: BOONE...LAKE...MCHENRY...WINNEBAGO... THIS INCLUDES THE CITIES OF...BELVIDERE...ROCKFORD...WAUKEGAN... WOODSTOCK... SEVERE THUNDERSTORM WATCH 222 WILL BE REPLACED WITH SEVERE THUNDERSTORM WATCH 226 VALID UNTIL 200 AM CDT FOR THE FOLLOWING COUNTIES: IN ILLINOIS: COOK...DE KALB...DU PAGE...FORD...GRUNDY...IROQUOIS...KANE... KANKAKEE...KENDALL...LA SALLE...LEE...LIVINGSTON...OGLE...WILL... THIS INCLUDES THE CITIES OF...AURORA...CHICAGO...DE KALB... DIXON...GIBSON CITY...JOLIET...KANKAKEE...LA SALLE...MORRIS... NAPERVILLE...OREGON...PONTIAC...WATSEKA...YORKVILLE...
Local storm report, May 20, 9:14 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
914 PM CDT THU MAY 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD CHICAGO 41.88N 87.63W
05/20/2004 COOK IL EMERGENCY MNGR
WEST PRATT AVE. IN DOWNTOWN CHICAGO COMPLETELY COVERED
WITH WATER. 6-8 INCHES DEEP.
&&
ASKLocal storm report, May 20, 9:54 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
954 PM CDT THU MAY 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL WHEELING 42.13N 87.92W
05/20/2004 1.00 INCH COOK IL PUBLIC
&&
ASKLocal storm report, May 20, 9:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
958 PM CDT THU MAY 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL BUFFALO GROVE 42.17N 87.96W
05/20/2004 0.75 INCH LAKE IL EMERGENCY MNGR
REPORTED AT LAKE COOK RD AND ARLINGTON HGTS.
&&
ASKLocal storm report, May 20, 10:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1019 PM CDT THU MAY 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD MAPLE PARK 41.91N 88.59W
05/20/2004 KANE IL AMATEUR RADIO
STREET FLOODING.
0920 PM FLASH FLOOD MAPLE PARK 41.91N 88.59W
05/20/2004 KANE IL AMATEUR RADIO
WINTERS RD. EAST OF COUNTY LINE RD. NORTH SIDE OF MAPLE
PARK. 6 INMCHES OF WATER ACROSS ROADS.
0931 PM FLASH FLOOD MAPLE PARK 41.91N 88.59W
05/20/2004 KANE IL AMATEUR RADIO
NORTH SIDE OF MAPLE PARK. 10 INCHES OF FAST MOVING WATER
MOVING ACROSS ROADS.
0931 PM FLASH FLOOD 3 N ELBURN 41.93N 88.47W
05/20/2004 KANE IL EMERGENCY MNGR
STREET FLOODING AT RT. 64 AND RT. 47.
&&
ASKThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:00 PM CDT | Severe Thunderstorm Warning | LOT | Winnebago | 60 min |
| May 20, 7:03 PM CDT | Special Marine Warning | LOT | 87 min | |
| May 20, 7:03 PM CDT | Special Marine Warning | LOT | 87 min | |
| May 20, 7:20 PM CDT | Flash Flood Warning | LOT | Boone, McHenry | 3 hr |
| May 20, 7:31 PM CDT | Flash Flood Warning | LOT | DeKalb, Kane, Lee, Ogle | 3 hr |
| May 20, 7:49 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 41 min |
| May 20, 8:03 PM CDT | Flash Flood Warning | LOT | Cook, DuPage | 3 hr |
| May 20, 8:07 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Kane | 53 min |
| May 20, 8:09 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 51 min |
| May 20, 8:19 PM CDT | Special Marine Warning | LOT | 116 min | |
| May 20, 8:19 PM CDT | Special Marine Warning | LOT | 116 min | |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 48 min |
| May 20, 8:58 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Kane | 47 min |
| May 20, 9:02 PM CDT | Severe Thunderstorm Warning | LOT | McHenry | 43 min |
| May 20, 9:44 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Lake | 31 min |
| May 20, 10:00 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Livingston | 60 min |
| May 20, 10:08 PM CDT | Special Marine Warning | LOT | 52 min | |
| May 20, 10:08 PM CDT | Special Marine Warning | LOT | 52 min | |
| May 20, 10:42 PM CDT | Severe Thunderstorm Warning | LOT | Grundy | 48 min |
| May 20, 10:59 PM CDT | Severe Thunderstorm Warning | LOT | Livingston | 31 min |
| May 20, 11:41 PM CDT | Severe Thunderstorm Warning | LOT | Kankakee | 34 min |
| May 21, 8:25 AM CDT | Special Marine Warning | LOT | 95 min | |
| May 21, 8:25 AM CDT | Special Marine Warning | LOT | 95 min | |
| May 21, 9:00 AM CDT | Severe Thunderstorm Warning | LOT | Boone, Winnebago | 30 min |
| May 21, 9:43 AM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kane | 47 min |
| May 21, 9:49 AM CDT | Severe Thunderstorm Warning | LOT | Lake | 26 min |
| May 21, 9:52 AM CDT | Special Marine Warning | LOT | 83 min | |
| May 21, 9:52 AM CDT | Special Marine Warning | LOT | 83 min | |
| May 21, 5:46 PM CDT | Special Marine Warning | LOT | 2 hr | |
| May 21, 5:46 PM CDT | Special Marine Warning | LOT | 2 hr |
Nearby
Flash Flood Warnings in Illinois, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.